# SDR DALA2022071204851

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 14,744 hours, 7,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND EMER LT.S OUT AT SEAT ROWS 28,29,33,34,35,38,39. FOUND EMER POWER SUPPLY UNIT (EPSU) 13WL POWER SUPPLY FAULTING IT SELF REF AMM A321 33-51. REPLACED 13WL POWER SUPPLY REF AMM 321 33-51-38-400-001-A TEST GOOD. (LP# 9281383)
